Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 48, NWS Lincoln, IL

July 12, 2015Clay County, Richland County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 12, 2015, 9:42 PM CDT for Clay County, Richland County, Illinois. It was in force for 9 hr.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 9:42 PM CDT (02:42 UTC)
Expired
Jul 13, 2015, 7:00 AM CDT
In force
9 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 02:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Wabash River below Clay City (CLAI2). The gauge peaked at 18.48 ft at Jul 11, 2015, 9:00 PM CDT.

actionminormoderate152007/1307/14
Action stage
15 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WGUS43 KILX 130242
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
942 PM CDT SUN JUL 12 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC025-159-131200-
/O.NEW.KILX.FL.W.0048.150713T0242Z-150713T1200Z/
/CLAI2.1.ER.000000T0000Z.150713T0045Z.150713T0600Z.NO/
942 PM CDT SUN JUL 12 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Little Wabash River near Clay City.
* From this evening until Monday morning.
* At  845 PM Sunday the stage was 18.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  early tomorrow morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Little Wabash River
 Clay City         18  18.0 Sun 9 PM    17.7   16.8   17.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$
1 follow-up statement
370 
WGUS83 KILX 131043
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
543 AM CDT MON JUL 13 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Little Wabash River near Clay City affecting Clay and Richland 
  Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC025-159-131113-
/O.CAN.KILX.FL.W.0048.000000T0000Z-150713T1200Z/
/CLAI2.1.ER.000000T0000Z.150713T0045Z.150713T0430Z.NO/
543 AM CDT MON JUL 13 2015

The Flood Warning is cancelled for
  The Little Wabash River near Clay City.
* At  445 AM Monday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 1130 PM Sunday.
* Forecast...The river will continue to fall to 16.8 feet by tomorrow
  morning.
* Impact...At 18.0 feet...Water begins to flood left bank farmland.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Little Wabash River
 Clay City         18  17.9 Mon 5 AM    16.8   17.5   17.5


&&

LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
      3867 8838 3870 8846             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 12, 8:56 PM CDT, 46 minutes earlier.

Area forecast discussion, Jul 12, 8:56 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
856 PM CDT SUN JUL 12 2015

.UPDATE...
ISSUED AT 855 PM CDT SUN JUL 12 2015

MAIN CONCERN THROUGH THE NIGHT IS THE CHANCE FOR THUNDERSTORMS,
POTENTIALLY SEVERE. CURRENT CONDTIONS ACROSS THE FORECAST AREA ARE
VERY QUIET, WITH THE QUIET CONDTIONS EXTENDING UPSTREAM UNTIL YOU
REACH THE UPPER MIDWEST. WHILE SOME MODEL GUIDANCE, BOTH SYNOPTIC
SCALE AND HIGH RESOLUTION, SUGGEST THAT SHOWERS/STORMS MAY FIRE AT
ANY TIME OVERHEAD AND IMMEDIATELY UPSTREAM, OTHER GUIDANCE
SUGGESTS DRY CONDTIONS WILL PERSIST UNTIL DEVELOPING COMPLEX OVER
MINNESOTA DIVES SOUTHEAST BY LATE TONIGHT. THIS COMPLEX IS CLOSELY
TIED TO A SHORT WAVE DIVING DOWN THE BACK SIDE OF THE MEAN UPPER
RIDGE, AND IS NEAR THE BEST DEEP-LAYER SHEAR AND INSTABILITY AXIS.
AT THIS TIME, PREFER THE SOLUTION OF THE DRIER GUIDANCE TONIGHT.

WHILE THE FORECAST IS FAR FROM CERTAIN, HAVE BACKED TO POPS DOWN
FOR MOST OF THE NIGHT, INSTEAD CHOOSING TO FOCUS THE HIGHER POPS
LATE TONIGHT WHEN THE UPSTREAM STORM COMPLEX MAY ARRIVE.
OTHERWISE, GOING FORECAST LOOKED GOOD AND ONLY MINOR TWEAKS ARE
NEEDED FOR THE OVERNIGHT TRENDS.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 248 PM CDT SUN JUL 12 2015

MAIN FOCUS FOR THIS PART OF THE FORECAST IS TIMING OF THE INCOMING
CONVECTION. MCS EXPECTED TO FORM UP AROUND THE TWIN CITIES AND ROLL
SOUTHEAST. HIGH-RESOLUTION MODELS ARE FOCUSING ON A TRACK AFFECTING
THE NORTHEAST HALF OF THE FORECAST AREA AFTER MIDNIGHT...SLIDING
DOWN THE TOP OF THE UPPER RIDGE. PARTS OF THE EASTERN CWA HAVE HAD
QUITE A BIT OF PRECIP THE LAST FEW DAYS...ALTHOUGH FAR EAST CENTRAL
ILLINOIS COULD TAKE A BIT OF WATER. HOWEVER...GIVEN THAT THERE WILL
BE A FEW ROUNDS OF STORMS INVOLVED OVER THE NEXT DAY OR SO... WILL
ISSUE A FLASH FLOOD WATCH BEGINNING LATE TONIGHT TO MATCH UP WITH
AREAS TO OUR NORTH AND EAST.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 248 PM CDT SUN JUL 12 2015

PRIMARY CONCERN THRU EARLY TUESDAY MORNING WILL BE WITH THE THREAT
FOR WIDESPREAD SEVERE WEATHER AS SEVERAL ROUNDS OF THUNDERSTORMS ARE
EXPECTED TO TRACK SOUTHEAST INTO PARTS OF CENTRAL THROUGH EAST
CENTRAL AND SOUTHEAST ILLINOIS. IN ADDITION...HEAT INDEX VALUES
ARE EXPECTED TO BE WITHIN A DEGREE OR TWO OF 105 TOMORROW AFTERNOON
ESPECIALLY ACROSS THE WEST...AS A RESULT...WILL ISSUE A HEAT
ADVISORY FOR AREAS ROUGHLY ALONG AND WEST OF A TAYLORVILLE TO
LINCOLN TO HENRY LINE. IF THUNDERSTORM COVERAGE IS NOT AS
ANTICIPATED TOMORROW MORNING...WE MAY HAVE TO EXPAND THE ADVISORY
FURTHER EAST. ADDITIONAL HEAVY RAINFALL IS ALSO A CONCERN WITH THE
SEVERAL ROUNDS OF STORMS EXPECTED...HOWEVER...LATEST MODEL DATA
HAS SHIFTED THE AXIS A BIT FURTHER TO THE EAST. THIS WOULD FAVOR
THE HEAVIER RAINS EAST OF I-55 WHERE FLASH FLOOD GUID VALUES WERE
QUITE LOW...THANKS TO THE RAINFALL OVER PARTS OF THE AREA OVER THE
PAST 24 HOURS.

CONVECTIVE INDICES STILL VERY IMPRESSIVE TOMORROW AFTERNOON AND
EVENING AHEAD OF A RATHER STRONG SHORTWAVE FOR JULY THAT IS
FORECAST TO TRACK ACROSS THE LOWER GREAT LAKES. MIXED LAYER CAPES
OF AROUND 5000 J/KG WITH 0-6KM SHEAR VALUES OF 50-60 KTS FORECAST
BY THE NAM TOMORROW AFTERNOON AND EVENING WITH VERY LITTLE IF ANY
CONVECTIVE INHIBITION. 700-500 MB LAPSE RATES OF 7.5-8.5 DEG/C
SEEN OVER A WIDE AREA OF THE CORN BELT TOMORROW AFTERNOON AND
EVENING AS WELL. WHATEVER CONVECTION WE SEE IN THE MORNING SHOULD
PUSH AWAY FROM OUR AREA BY LATE MORNING/EARLY AFTERNOON WITH
SEVERAL HOURS FOR THE ATMOSPHERE TO RECOVER BEFORE THE NEXT STORM
COMPLEX DEVELOPS TO OUR NORTH AND TRACKS SSE ACROSS CENTRAL
ILLINOIS LATE IN THE AFTERNOON OR MORE LIKELY DURING THE EVENING
WITH DAMAGING WINDS AND LARGE HAIL ASSOCIATED WITH THE FAST MOVING
LINE OF STORMS WITH ISOLATED QLCS TORNADOES QUITE POSSIBLE WITH
THE EXTREME INSTABILITY AND STRONG DEEP LAYERED SHEAR. THE STORM
THREAT WILL DIMINISH LATE IN THE EVENING WITH A FEW MODELS STILL
TRYING TO BRING ANOTHER MCS SOUTH INTO AT LEAST EASTERN IL WELL
AFTER MIDNIGHT. SEEMS HARD TO FATHOM THAT AFTER A STRONG-SEVERE
QLCS MOVES THRU IN THE EVENING THAT THE ATMOSPHERE WILL HAVE
SUFFICIENT TIME TO RECOVER. WITH RATHER IMPRESSIVE FORCING
ASSOCIATED WITH THE VIGOROUS UPPER WAVE AND SUCH UNSEASONABLY
STRONG DEEP LAYERED SHEAR...WE WON'T COMPLETELY DISCOUNT THAT IDEA
SO WE WILL HOLD ON TO CHANCE POPS WELL AFTER MIDNIGHT.

UPPER WAVE WILL SHIFT INTO EASTERN LAKES ON TUESDAY WITH OUR AREA
UNDER THE INFLUENCE OF LOW LEVEL CYCLONIC FLOW WHICH COULD LEAD TO
SOME SCATTERED SHOWERS AND STORMS ON TUESDAY...BUT THAT APPEARS TO
BE MAINLY CONFINED TO THE EAST. QUIETER WEATHER SHOULD PREVAIL FOR
TUESDAY NIGHT THROUGH MOST OF WEDNESDAY NIGHT BEFORE THE NEXT
SHORTWAVE AND ATTENDANT SHOWER AND THUNDERTORM THREAT MOVES IN
THURSDAY INTO EARLY FRIDAY WITH NO STRONG SIGNAL SEEN IN THE MEDIUM
RANGE MODELS SUGGESTING THIS PATTERN WILL BREAK DOWN ANYTIME SOON.
AFTER OUR "COOL DOWN" SETTLES IN ON WED AND THU...ITS BACK TO VERY
WARM AND HUMID CONDITIONS FOR THE END OF THE WEEK AND NEXT WEEKEND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 645 PM CDT SUN JUL 12 2015

THE POTENTIAL FOR A SIGNIFICANT THUNDERSTORM EVENT EXISTS DURING
THE 00Z TAF VALID TIME ACROSS THE CENTRAL ILLINOIS TERMINALS.
HOWEVER, CONSIDERABLE UNCERTAINTY EXISTS WITH RESPECT TO THE
DETAILS, AND THIS PRECLUDES SPECIFIC PREDOMINANT OR TEMPO THUNDER
GROUPS AT THIS TIME. THUNDERSTORM COMPLEXES ARE CURRENTLY GETTING
GOING ACROSS THE UPPER MIDWEST, AND THESE ARE LIKELY TO SPREAD
SOUTHEAST ACROSS THE AREA LATE TONIGHT OR EARLY MONDAY MORNING.
HAVE INCLUDED A VCTS MENTION TO COVER THIS POTENTIAL, AND WILL
AMENED FORECAST AS NECESSARY ONCE THE SIZE AND EXACT TRACK OF THE
COMPLEXES IS MORE CLEAR. ADDITIONAL STORM DEVELOPMENT IS EXPECTED
BY LATE MONDAY AFTERNOON, BUT AGAIN, THE EXACT LOCATION IS
SUSPECT. FOR NOW, LEFT STORM MENTION OUT FOR THE AFTERNOON HOURS,
BUT IT WILL LIKELY BE ADDED TO AT LEAST SOME LOCAL TAF SITES IN
LATER UPDATES. OUTSIDE OF THUNDERSTORMS, PREDOMINANTLY VFR
CONDTIONS ARE EXPECTED THROUGH THE PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM 4 AM CDT MONDAY THROUGH LATE MONDAY NIGHT
FOR ILZ038-043>046-053>057-061>063-066>068-071>073.

HEAT ADVISORY FROM NOON TO 8 PM CDT MONDAY FOR ILZ027>031-036-
037-040>042-047>052.

&&

UPDATE...BAK
SHORT TERM...GEELHART
LONG TERM...SMITH
AVIATION...BAK
Hazardous weather outlook, Jul 12, 3:15 PM CDT, 6 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
315 PM CDT SUN JUL 12 2015

ILZ027>031-036-037-040>042-047>052-131100-
CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MENARD-MORGAN-
PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
315 PM CDT SUN JUL 12 2015

...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM CDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL MOVE INTO THE AREA AFTER
MIDNIGHT...AS A LARGE AREA OF THUNDERSTORMS MOVES SOUTHEAST FROM
THE UPPER MISSISSIPPI VALLEY. DAMAGING WINDS ARE THE GREATEST
CONCERN WITH THESE STORMS...ALTHOUGH ISOLATED STORMS MAY ALSO
CONTAIN HAIL. HEAVY RAIN WILL BE POSSIBLE AS WELL...AND MAY ADD TO
ONGOING FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SUBSTANTIAL RISK FOR SEVERE WEATHER WILL CONTINUE INTO
MONDAY...WITH MULTIPLE PERIODS OF SEVERE WEATHER POSSIBLE...
ESPECIALLY IN THE AFTERNOON AND EVENING. DAMAGING WINDS...LARGE
HAIL...AND TORNADOES WILL ALL BE POSSIBLE WITH THE STRONGER
STORMS.

MAXIMUM HEAT INDEX VALUES ON MONDAY WILL RANGE FROM 105 TO 110
DEGREES. HEAT INDICES ABOVE 100 WILL RETURN BY THE END OF THE
WEEK.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON THURSDAY...BUT THESE ARE
CURRENTLY NOT EXPECTED TO BE SEVERE.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE ILLINOIS RIVER.
MINOR FLOODING ON THE SPOON RIVER...MACKINAW RIVER...AND SALT
CREEK WILL SUBSIDE OVER THE NEXT FEW DAYS...BUT WILL PERSIST
ALONG THE WESTERN END OF THE SANGAMON RIVER MUCH OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT...WITH THE BEST CHANCES
BETWEEN 1 AM AND SUNRISE. ACTIVATION IS LIKELY AGAIN LATE MONDAY
AFTERNOON AND MONDAY NIGHT.

ILZ038-043>046-053>057-061-131100-
CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MCLEAN-MOULTRIE-PIATT-
SHELBY-VERMILION-
315 PM CDT SUN JUL 12 2015

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED OVERNIGHT...AS A
LARGE AREA OF THUNDERSTORMS MOVES SOUTHEAST FROM THE UPPER
MISSISSIPPI VALLEY. DAMAGING WINDS ARE THE GREATEST CONCERN WITH
THESE STORMS...ALTHOUGH ISOLATED STORMS MAY ALSO CONTAIN HAIL.
HEAVY RAIN WILL BE POSSIBLE AS WELL...AND MAY ADD TO ONGOING
FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SUBSTANTIAL RISK FOR SEVERE WEATHER WILL CONTINUE INTO
MONDAY...WITH MULTIPLE PERIODS OF SEVERE WEATHER POSSIBLE.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE
WITH THE STRONGER STORMS. THE PERIOD OF STRONGEST STORMS WILL
LIKELY BE DURING THE AFTERNOON AND EVENING HOURS MONDAY. THE
HEAVY RAIN WILL CONTINUE TO BE A CONCERN WITH ANY STORMS.

HOT AND HUMID WEATHER MAY INCREASE FOR MONDAY...WITH HEAT INDEX
VALUES POTENTIALLY REACHING 100 TO 105...DEPENDING ON TIMING OF
THUNDERSTORMS THROUGH THE DAY. SIMILAR HEAT INDEX VALUES ARE
EXPECTED ON FRIDAY AS WELL.

MINOR FLOODING ALONG THE EAST END OF THE SANGAMON RIVER IS
EXPECTED TO SUBSIDE EARLY THIS WEEK...DEPENDING ON HOW MUCH RAIN
FALLS TONIGHT THROUGH MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT...WITH THE BEST
CHANCES BETWEEN 3 AM AND SUNRISE. ACTIVATION IS LIKELY AGAIN LATE
MONDAY AFTERNOON AND MONDAY NIGHT.

ILZ062-063-066>068-071>073-131100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
315 PM CDT SUN JUL 12 2015

...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE
MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG THUNDERSTORMS ARE POSSIBLE LATE TONIGHT ACROSS SOUTHEAST
ILLINOIS...AS A LARGE AREA OF THUNDERSTORMS MOVES SOUTHEAST FROM
THE UPPER MISSISSIPPI VALLEY. WHILE THE BETTER SEVERE WEATHER
CHANCES ARE EXPECTED FURTHER NORTH...SOME STORMS MAY PRODUCE
STRONG WINDS TOWARD SUNRISE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A SUBSTANTIAL RISK FOR SEVERE WEATHER WILL CONTINUE INTO
MONDAY...WITH MULTIPLE PERIODS OF SEVERE WEATHER POSSIBLE.
DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE
WITH THE STRONGER STORMS. THE PERIOD OF STRONGEST STORMS WILL
LIKELY BE MONDAY EVENING AND OVERNIGHT. HEAVY RAIN WITH THE STORMS
MAY ALSO RESULT IN FLASH FLOODING.

HOT AND HUMID WEATHER MAY INCREASE FOR MONDAY...WITH HEAT INDEX
VALUES POTENTIALLY REACHING 100 TO 105...DEPENDING ON TIMING OF
THUNDERSTORMS THROUGH THE DAY. SIMILAR HEAT INDEX VALUES ARE
EXPECTED ON FRIDAY.

MINOR TO MODERATE FLOODING WILL CONTINUE ON THE WABASH RIVER
THROUGH THE PERIOD. MINOR FLOODING MAY REDEVELOP ON PORTIONS OF
THE EMBARRAS AND LITTLE WABASH RIVERS TOWARD MID WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...BUT IS LIKELY
MONDAY EVENING AND MONDAY NIGHT.

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:48 AM CDTSpecial Weather StatementILXVermilion57 min
Jul 13, 8:54 AM CDTSpecial Weather StatementILXMarshall51 min
Jul 13, 9:44 AM CDTSpecial Weather StatementILXWoodford46 min
Jul 13, 9:47 AM CDTSpecial Weather StatementILXVermilion43 min
Jul 13, 9:59 AM CDTSevere Thunderstorm WarningILXVermilion31 min
Jul 13, 10:21 AM CDTSpecial Weather StatementILXEdgar39 min
Jul 13, 6:46 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott44 min

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.